# SDR USAA010866

- Difficulty date: July 13, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,988 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD CRACKED .25 INCH, BS 178, LBL 5.7, WL 184.  DAMAGE REMOVED, INSTALLED REPAIR ANGLES AND STRAP PER EO 5300V155.  (M)
